# SDR 96ZZZM1560

- Difficulty date: November 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Receiver
- Part number: 883200312
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT FLOOR TRACK LIGHTING AT ROWS 10-11 WOULD NOT EXTINGUISH.  REPLACED RECEIVER AND BATTERY PACK, LIGHTS OPERATED NORMALLY.  REFERENCE ASAA9610142.
